# SDR SWIA2020082151910

- Difficulty date: June 28, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT DOOR - EXTERNAL AREA OF THE HANDLE HOUSING HAS GOUGES. (MARKED)   (C-CHECK) RO 8/18/2020    REMOVED AND REPLACED CARGO DOOR HANDLE HOUSING REF CRJ200 SRM AND BOMBARDIER DWG. NO LEAKS NOTED. COMPLIED WITH ATTACHED TASK.
